MathSciNet Relay Station
MathSciNet bibliographic data
MR2199291 (2007b:62081) 62J10 (60G10)
Dedecker, Jérôme; Prieur, Clémentine New dependence coefficients. Examples and applications to statistics. Probab. Theory Related Fields 132 (2005), no. 2, 203–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement